It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Yasmin for 3 weeks now (am on the inactive week). So far I don't see ALOT of differnce in hair loss and acne, maybe a little better--I know it can take a few months for some people.
My question is.....Is it normal to have chest pain? Since day one I have had it and it is VERY uncomfortable, even painful at times. Like right now! I'm NOT talking about breast tenderness---it's in the chest and kinda even in my neck. I would be TOTALLY freaked out by this except I had it a few years back and had many tests that showed my heart was ok (although no one asked me if I was on BCPs--I *think* I was--can't remember) but I never got a definate diagnosis. I think they said it was some sort of imflamation of the chest wall lining. After YEARS of not having it I don't think it's a coincidence that I get these real pains the DAY I start taking Yasmin. I can't really afford to go to the doc right now but don't want to risk my health either. Someone PLEASE tell me what I'm experiencing! Has this happened to anyone? To tell ya the truth it's freaking me out because it hurts. I would just stop taking the pills altogether but I really wanted to give Yasmin a shot as it seems to work for SO many w/hair loss and acne.
Thanks for putting up w/my rambling!
Thanks for replying ladies. The more I think about it I realize that it would be *insane* to continue taking Yasmin. I mean this is freaking me out I KNOW this cannot be normal. I am SSOOOO bummed out because I was SURE that this was going to be the answer to my mild to moderate(but VERY persistant and continual) acne and my hairloss.
I would still like to know if anyone else has experienced these chest pains while on BCPs.
TIA!
Lady^,Thank you SO much for replying!! Let me ask you--Were your chest pains pretty intense? Because mine are! Also what does it mean when you say you were "developing blood clots"? I wondering if I'm "developing" them too?!!!! I am SSSSOOOOOO nervous now. Is there anyway you can "undevelop" them so to speak. God, I'm scared! And to think I did this to myself! Well, actually I had no way of knowing I would get bad chest pains (when I had these pains before I was given a few possible explanations but never was it brought up that it might because of BCPs) from Yasmin---I mean hundreds of thousands of ladies take the pill with no problems.
Anyway, thanks for replying and please tell me more about the blood clots! TIA!
HSM and others... I was so relieved (mostly) to read your original post. You are describing exactly what I am experiencing. I'm 2 days shy of 3 weeks on Yasmin and have had tightness progressing to moderate/severe, more or less constant pain since I began taking them, but didn't really put it all together until yesterday. Did stopping Yasmin also stop your chest pains? I too am concerned about any damage done in terms of clots developing even in the 3 weeks. Any follow-up information you have would be most appreciated. :-)
Hi ladies!
I also had some terrible chest pains, while I was on Diane-35 (similar to Yasmin). I thought it was because my smoking, but now that I am off the BC, no more chest pains. Another side effect I can associate was pannic and anxiety attacks to the point where I could not concentrate and had to lie down, because my heart was beating tooooooooo fast. It would last for weeks at a time. I associated it with school at first, but than...I do well in school and really do not stress about it. All due to taking the BC. I actually have kind of a low blood pressure, but what the pill was doing to me.... and I was only 23 when I was taking it. So please, be carefull with these pills.





All times are GMT -7. The time now is 04:25 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!